# SDR ASAA9610019

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING NON ROUTINE MAINTENANCE INSPECTION, CORROSION WAS FOUND ON THE KEEL BEAM LOWER CHORD AT THE FORWARD PRODUCTION SPLICE WITH STRINGER 28R, BS 500.  REPAIRED PER B737-200 SRM 53-10-3, ASA EA 5310-01404 AND BOEING TELEX ASA-SEA-96-0078RR.  (M)
